We propose a new approach to investigation of solvability of the Dirichlet problem for differential equations of infinite order. Namely, by using the embedding theorems obtained by the author in previous papers for the energy spaces, corresponding to operators of infinite order, the initial differential operator of infinite order is expressed as a sum of the main and subordinate operators of infinite order. The conditions, under which the above Dirichlet problems are soluble, are established by using the main term of the corresponding differential operator.
Dirichlet problem equations of infinite order Sobolev spaces solvability subordinated terms
This is a preview of subscription content, log in to check access.
Balashova, G. S. and Dubinskii, Ju. A. “Uniform Well-posedness of a Family of Nonlinear Boundary Value Problems of Infinite Order”, Differential Equations 30 (4), 559–569 (1994).MathSciNetGoogle Scholar
Balashova, G. S. “Embedding Theorems for Banach Spaces of Infinitely Differentiable Functions of Several Variables”, Math.Notes 47, No. 5–6, 525–533 (1990).MathSciNetCrossRefzbMATHGoogle Scholar
Balashova, G. S. “Conditions for the Extension of a Trace and an Embedding for Banach Spaces of Infinitely Differentiable Functions”, Russian Acad. Sci. Sb.Math. 78, No. 1, 91–112 (1994).MathSciNetGoogle Scholar
Mandelbrojt, S. Séries adhérentes, Régularisation des suites, Applications (Gauthier-Villars, Paris, 1952; Inost. Lit.,Moscow, 1955).zbMATHGoogle Scholar
Vainberg, M. M. Variation Method and Method of Monotone Operators (Nauka, Moscow, 1972) [in Russian].Google Scholar
Vladimirov, V. S. Equations of Mathematical Physics (Nauka, Moscow, 1976) [in Russian].Google Scholar